About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 682413, 12 pages
http://dx.doi.org/10.1155/2013/682413
Research Article

On the Largest Disc Mapped by Sum of Convex and Starlike Functions

1School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Penang, Malaysia
2Department of Mathematics, University of Delhi, Delhi 110007, India

Received 5 July 2013; Accepted 17 October 2013

Academic Editor: Ferhan M. Atici

Copyright © 2013 Rosihan M. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For a normalized analytic function defined on the unit disc , let be a function of positive real part in , need not have that property in , and . For certain choices of and , a sharp radius constant is determined, , so that maps onto a specified region in the right half-plane.